# SDR DHL9970225C

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Mount
- Condition: Cracked
- Location: Nr 1 Le Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK, NR 1 SLAT ACTUATOR MOUNTS CRACKED.  REMOVED NR 1 SLAT ACTUATOR FOR S/M REPAIR IAW B727 MM 27-81-32.  REPLACED NR 1 SLAT ACTUATOR MOUNTS AS PER B727 SRM 51-30-02 AND SB727 57-0130 MATERIAL USED 7075-T6 .063 SIZE 10 BY 5 PO NR 8314735 LOT NR 64454495. REINSTALLED NR 1 SLAT ACTUATOR IAW 727 MM 27-81-32-1.  OP AND LEAK CHECK OK PERFORMED IAW 727 MM27-81-0.  ALODINED AND PRIMED TREATED AS PER B727 SRM 51-10-2. N/R 1003.
